RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Pages 1240–1242 (Mi dan36363)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On nonoscillation of solutions to singularly disturbed equations of second order

Yu. S. Kolesov, V. F. Chaplygin

Voronezh State University

Full text: PDF file (358 kB)

Bibliographic databases:
UDC: 517.917
Presented: А. Ю. Ишлинский
Received: 20.10.1970

Citation: Yu. S. Kolesov, V. F. Chaplygin, “On nonoscillation of solutions to singularly disturbed equations of second order”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 1240–1242

Citation in format AMSBIB
\Bibitem{KolCha71}
\by Yu.~S.~Kolesov, V.~F.~Chaplygin
\paper On nonoscillation of solutions to singularly disturbed equations of second order
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 1240--1242
\mathnet{http://mi.mathnet.ru/dan36363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285782}


Linking options:
  • http://mi.mathnet.ru/eng/dan36363
  • http://mi.mathnet.ru/eng/dan/v199/i6/p1240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kaschenko, Yu. S. Kolesov, “Kriterii ustoichivosti reshenii singulyarno vozmuschennykh uravnenii vtorogo poryadka s periodicheskimi koeffitsientami”, UMN, 29:4(178) (1974), 171–172  mathnet  mathscinet  zmath
    2. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Solution to Singularly Perturbed Boundary Value Problems by the Duck Hunting Method”, Proc. Steklov Inst. Math., 224 (1999), 169–188  mathnet  mathscinet  zmath
    3. S. A. Kaschenko, “Asimptotika sobstvennykh chisel pervoi kraevoi zadachi dlya singulyarno vozmuschennogo differentsialnogo uravneniya vtorogo poryadka s tochkami povorota”, Model. i analiz inform. sistem, 22:5 (2015), 682–710  mathnet  crossref  mathscinet  elib
    4. S. A. Kaschenko, “Asimptoticheskie razlozheniya sobstvennykh chisel pervoi kraevoi zadachi dlya singulyarno vozmuschennogo differentsialnogo uravneniya vtorogo poryadka s tochkami povorota”, Model. i analiz inform. sistem, 23:1 (2016), 41–60  mathnet  crossref  mathscinet  elib
    5. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Many-circuit canard trajectories and their applications”, Izv. Math., 81:4 (2017), 771–817  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:25
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019